# SDR DALA108109995

- Difficulty date: April 16, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 88,501 hours, 80,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK MX FOUND AFT EMERGENCY EXIT SIGN DIDN'T ILLUMINATE DURING LIGHT TEST. MX REPLACED EXIT SIGN BATTERY PACK IAW MM 33-53-00.  SIGN NOW LIGHTS UP. OK FOR SERVICE.
